Advertisement

It may be a medication side effect

It may be a medication side effect
Getty Images

Unfortunately, medications that are supposed to be keeping you well may be the reason you feel so awful. A doctor will rule out other potential causes; if the medical prescription is believed to be the culprit through a medical history or lab tests, they may consider prescribing a new drug within the same class or a different one, explains Dr Kannankeril.

What to tell your doctor

What to tell your doctor
Shutterstock

There may be more to muscle pain than what meets the eye. “The funny thing about muscle pain is that it can accompany other painful conditions,” says Dr Kannankeril. In short: tell your doctor about any other symptoms that you’re currently experiencing or that may have started around the same time as the onset of your aches and pains. This includes fevers, fatigue, headaches, night sweats, trouble sleeping, constipation or diarrhoea. “Talk about any symptom that’s out of the ordinary for you,” he says.

Sign up here to get Reader’s Digest’s favourite stories straight to your inbox!

Source: RD.com

Never miss a deal again - sign up now!

Connect with us: